MAUDE Adverse Event Report: COVIDIEN 12ML CONTROL SYR (0.2ML INCR); SYRINGE, PISTON

COVIDIEN 12ML CONTROL SYR (0.2ML INCR); SYRINGE, PISTON
Model Number 8881512977
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported they received a cracked 12ml syringe.

Brand Name
12ML CONTROL SYR (0.2ML INCR)
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11426479
Report Number9612030-2021-02806
Device Sequence Number4523458
Product Code FMF
UDI-Device Identifier10884521012103
UDI-Public10884521012103
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881512977
Device Catalogue Number8881512977
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/07/2021
Patient Sequence Number1